# SDR SWAA2016081854906

- Difficulty date: July 25, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 42,702 hours, 24,973 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 115A2930
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE CAVITY WEB ASSEMBLY CRACKED AT WBL 201.90.  R &R  THE WEB ASSEMBLY IAW DWG AND SRM.
